# SDR CA121204009

- Difficulty date: December 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE PASSENGERS REPORTED FLUID COMING FROM LT WING.  F/O VISUALLY CHECKED AND REPORTED LT WING, SOAKED.  RT WING DRY.  FUEL DISCREPENCY OF 400 DECIDED TO RETURN TO DEPARTED STA.  LT WING THOROUGHLY CHECKED FOR SIGN OF FUEL LEAK OR PATCH OR ODOR.  UNABLE TO FIND ANY PROBLEM.  FLUID ON WING WAS DE-ICING FLUID, AFTER REFUELED TANK DRIP CHECKED AND CONFIRMED READING WITH COCKPIT INDICATIONS.  LOW PRESSURE CHECKED BY RUNNING PUMPS NO LEAKS.
